MAUDE Adverse Event Report: ARGON MEDICAL DEVICES HALO SINGLE LOOP SNARE KIT 6F, 15MM X 120CM

ARGON MEDICAL DEVICES HALO SINGLE LOOP SNARE KIT 6F, 15MM X 120CM
Model Number 383615120
Medical Device Problem Codes Peeled/Delaminated (1454); Material Separation (1562); Separation Problem (4043)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
It was reported that dr.(b)(6) had snared a port and catheter, then tried to advance to port with the snare and the radiopaque marker band came off the catheter.It was retrieved and the entire unit is able to be sent back.
 
Event or Problem Description
It was reported that dr.Guan had snared a port and catheter, then tried to advance to port with the snare and the radiopaque marker band came off the catheter.It was retrieved and the entire unit is able to be sent back.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One used sample was sent to argon from the customer.A visual inspection was performed on the returned product.The visual inspection determined that the radiopaque band was not present on the catheter.Since this is the first complaint with this issue with this part and lot number, this will be treated as an isolated occurrence.
 
Event or Problem Description

Brand Name
HALO SINGLE LOOP SNARE KIT 6F, 15MM X 120CM
Common Device Name
HALO
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16530875
Report Number0001625425-2023-00999
Device Sequence Number7159738
Product Code MMX
UDI-Device Identifier00886333224883
UDI-Public00886333224883
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model Number383615120
Device Catalogue Number383615120
Device Lot Number11438729
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer03/06/2023
03/06/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date04/19/2023
07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown